# SDR ASAA2015010710156

- Difficulty date: January 7, 2015
- Submitted: January 7, 2015
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 26,668 hours, 8,283 cycles
- Engine: Cfmint CFM567B273B3
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Probe
- Part number: TC29604
- Condition: Out Of Tolerance
- Location: Nr 2 Engine Egt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FAULT CODE 77-10842 ON ENG 2, THE TOP RIGHT EGT SIGNAL IS OUT OF RANGE, SN 896-287, FLIGHT LEG 2 AT 00:04.  ACFT GROUNDED. REPLACED NR 2 ENGINE TOP RT EGT PROBE IAW AMM 77-21-01-400-801-F00, EEC TEST FOR NR 2 ENGINE PASSES.
